# SDR ASAA11510396

- Difficulty date: September 20, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 5,209 hours, 1,702 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NR 1 IDG DPI EXTENDED.  REPLACED NR 1 IDG SCAVENGE AND CHARGE FILTERS NO CONTAMINATION/DISCOLORATION NOTED.  RESET DPI AND BREAKER.  RAN ENGINE NO LEAKS NOTED.  REF AMM 24 11 41 200 801 AND 24 11 41 400 801.
